MAUDE Adverse Event Report: LIMACORPORATE S.P.A. COCRMO; MODULAR FEMORAL HEADS (COCRMO) DIA. 28MM L TAPER 12/14

LIMACORPORATE S.P.A. COCRMO; MODULAR FEMORAL HEADS (COCRMO) DIA. 28MM L TAPER 12/14
Model Number 5010.09.283
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 06/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No pre-existing anomaly was detected by the check of the sterilization charts of the lot numbers involved.No other complaint due to infection was recorded on the ster.Numbers involved.A final report will be submitted after the conclusion of the investigation.
 
Event or Problem Description
Patient had prosthesis infection that required revision of the implant.The following components were explanted: lock bipol.Self-cent.Head ø51 code 552709510, lot 2106980 ster.(b)(4), fem.Modular head - l ø28mm code 501009283, lot 2303790 ster.(b)(4), h-max c standard fem.Stem #10 code 426007100, lot 2226621ster.(b)(4).During the revision a spacer was implanted.The revision surgery took place on (b)(6) 2023, the previous surgery was performed on (b)(6) 2023.Patient is male, 69 years old.Event occurred in slovenia.

Brand Name
COCRMO
Common Device Name
MODULAR FEMORAL HEADS (COCRMO) DIA. 28MM L TAPER 12/14
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key24995511
Report Number3008021110-2026-00191
Device Sequence Number9033988
Product Code KWZ
UDI-Device Identifier08033390006804
UDI-Public8033390006804
Combination Product (Y/N)N
PMA/510(K) Number
K112158
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number5010.09.283
Device Lot Number2303790
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date04/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown